# SDR SWAA2023080184523

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 55,230 hours, 30,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

B SYS HYD FAILURE FOUND PRESSURE DECK FLOW LIMITER ASSEMBLY LEAKING FROM UNION PACKING. CREW REPORTS IMMEDIATELY TURNED BOTH EDP & EMDP TO OFF POSITION. DUE TO HYDRAULIC QUANTITY DEPLETING.<[01] FOUND CRACKED FITTING; REMOVED AND REPLACED T/E FLAP FLOW LIMITER; AMM IAW 27-51-67. RAN ENGINES AND ALL FLIGHT CONTROLS; PER AMM 71-00-00; SERVICED HYDRAULIC QUANITY PER AMM 12-12-00; ALL SYSTEMS RESTORED.
